Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: Some properties of the rate matrices in level dependent quasi-birth-and-death processes with a countable number of phases
Author: Ramaswami, V.
Taylor, Peter G.
Citation: Stochastic Models, 1996; 12(1):143-164
Publisher: Marcel Dekker
Issue Date: 1996
ISSN: 0882-0287
Statement of
V. Ramaswami & P.G. Taylor
DOI: 10.1080/15326349608807377
Appears in Collections:Applied Mathematics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.